Alert archive / Nevada / Wind Advisories in 2006
Wind Advisory 17, NWS Elko, NV
NWS Elko, NV issued this wind advisory at Apr 15, 2006, 3:13 PM PDT for 5 counties in Nevada. It took effect at Apr 16, 2006, 3:22 AM PDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2006, 3:13 PM PDT (22:13 UTC)
- In effect from
- Apr 16, 2006, 3:22 AM PDT
- Expired
- Apr 16, 2006, 10:00 PM PDT
- In force
- 19 hr
- Issued by
- NWS Elko, NV
Counties Elko County, NV, Eureka County, NV, Humboldt County, NV, Lander County, NV, White Pine County, NV
The radar
The Elko radar (KLRX), 56 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 10.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1974 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KLKN 152213 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 313 PM PDT SAT APR 15 2006 NVZ030-160200- /O.NEW.KLKN.WI.Y.0017.060416T1700Z-060417T0500Z/ /O.EXT.KLKN.WI.Y.0016.000000T0000Z-060416T0200Z/ HUMBOLDT COUNTY- INCLUDING THE CITIES OF...WINNEMUCCA...MCDERMITT 313 PM PDT SAT APR 15 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... FOR HUMBOLDT COUNTY THROUGH 7 PM PDT THIS EVENING AND FOR NORTHERN AND CENTRAL NEVADA FROM 10 AM TO 10 PM PDT SUNDAY. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE OVER HUMBOLDT COUNTY THROUGH EARLY THIS EVENING...BEFORE DECREASING TO 10 TO 20 MPH LATER THIS EVENING. SOUTHWEST WINDS WILL INCREASE AGAIN SUNDAY AFTERNOON WITH WIND SPEEDS OF 25 TO 35 MPH WITH GUST TO 50 MPH EXPECTED. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LISTEN TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO HTTP://WEATHER.GOV/ELKO FOR THE LATEST UPDATES ON THIS SITUATION. $$ NVZ013-031>037-161200- /O.NEW.KLKN.WI.Y.0017.060416T1700Z-060417T0500Z/ NORTHERN NYE COUNTY-NORTHERN ELKO COUNTY- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...TONOPAH...JACKPOT...WILDHORSE... OWYHEE...ELKO...SPRING CREEK...CARLIN...WELLS...WEST WENDOVER... LEE...RUBY LAKE...ELY...RUTH...MCGILL...BATTLE MOUNTAIN... AUSTIN...EUREKA...DIAMOND VALLEY 313 PM PDT SAT APR 15 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 10 AM TO 10 PM PDT SUNDAY. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 55 MPH ACROSS NORTHERN AND CENTRAL NEVADA BY SUNDAY AFTERNOON. THE STRONGEST WINDS WILL OCCUR OVER CENTRAL NEVADA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LISTEN TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO HTTP://WEATHER.GOV/ELKO FOR THE LATEST UPDATES ON THIS SITUATION. $$ HARMER
5 follow-up statements
000 WWUS75 KLKN 160150 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 650 PM PDT SAT APR 15 2006 NVZ030-161400- /O.EXP.KLKN.WI.Y.0016.000000T0000Z-060416T0200Z/ /O.CON.KLKN.WI.Y.0017.060416T1700Z-060417T0500Z/ HUMBOLDT COUNTY- INCLUDING THE CITIES OF...WINNEMUCCA...MCDERMITT 650 PM PDT SAT APR 15 2006 ...WIND ADVISORY WILL EXPIRE AT 7 PM PDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT SUNDAY... THE WIND ADVISORY WILL EXPIRE AT 7 PM PDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT SUNDAY. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE OVER HUMBOLDT COUNTY THROUGH EARLY THIS EVENING...BEFORE DECREASING TO 10 TO 20 MPH LATER THIS EVENING. SOUTHWEST WINDS WILL INCREASE AGAIN SUNDAY AFTERNOON WITH WIND SPEEDS OF 25 TO 35 MPH WITH GUST TO 50 MPH EXPECTED. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LISTEN TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO HTTP://WEATHER.GOV/ELKO FOR THE LATEST UPDATES ON THIS SITUATION. $$ NVZ013-031>037-161400- /O.CON.KLKN.WI.Y.0017.060416T1700Z-060417T0500Z/ NORTHERN NYE COUNTY-NORTHERN ELKO COUNTY- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...TONOPAH...JACKPOT...WILDHORSE... OWYHEE...ELKO...SPRING CREEK...CARLIN...WELLS...WEST WENDOVER... LEE...RUBY LAKE...ELY...RUTH...MCGILL...BATTLE MOUNTAIN... AUSTIN...EUREKA...DIAMOND VALLEY 650 PM PDT SAT APR 15 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT SUNDAY. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 55 MPH ACROSS NORTHERN AND CENTRAL NEVADA BY SUNDAY AFTERNOON. THE STRONGEST WINDS WILL OCCUR OVER CENTRAL NEVADA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LISTEN TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO HTTP://WEATHER.GOV/ELKO FOR THE LATEST UPDATES ON THIS SITUATION. $$ FEHRN
000 WWUS75 KLKN 161022 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 322 AM PDT SUN APR 16 2006 NVZ030>034-036-161130- /O.CAN.KLKN.WI.Y.0017.060416T1700Z-060417T0500Z/ HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...WINNEMUCCA...MCDERMITT...JACKPOT... WILDHORSE...OWYHEE...ELKO...SPRING CREEK...CARLIN...WELLS... WEST WENDOVER...LEE...RUBY LAKE...BATTLE MOUNTAIN 322 AM PDT SUN APR 16 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND ADVISORY. WINDS WILL NOT BE AS STRONG TODAY AS PREVIOUSLY FORECAST...BUT WILL STILL BE BREEZY...OUT OF THE SOUTHWEST AT 15 TO 30 MPH. $$ NVZ013-035-037-162230- /O.EXT.KLKN.WI.Y.0017.060416T1022Z-060417T0500Z/ NORTHERN NYE COUNTY-WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL... AUSTIN...EUREKA...DIAMOND VALLEY 322 AM PDT SUN APR 16 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM PDT THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 55 MPH ACROSS CENTRAL NEVADA THIS MORNING. STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON AND EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LISTEN TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO HTTP://WEATHER.GOV/ELKO FOR THE LATEST UPDATES ON THIS SITUATION. $$
000 WWUS75 KLKN 161224 RRA NPWLKN URGENT - WEATHER MESSAGE...RETRANSMISSION NATIONAL WEATHER SERVICE ELKO NV 322 AM PDT SUN APR 16 2006 NVZ030>034-036-161300- /O.CAN.KLKN.WI.Y.0017.060416T1700Z-060417T0500Z/ HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...WINNEMUCCA...MCDERMITT...JACKPOT... WILDHORSE...OWYHEE...ELKO...SPRING CREEK...CARLIN...WELLS... WEST WENDOVER...LEE...RUBY LAKE...BATTLE MOUNTAIN 322 AM PDT SUN APR 16 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND ADVISORY. WINDS WILL NOT BE AS STRONG TODAY AS PREVIOUSLY FORECAST...BUT WILL STILL BE BREEZY...OUT OF THE SOUTHWEST AT 15 TO 30 MPH. $$ NVZ013-035-037-170500- /O.EXT.KLKN.WI.Y.0017.060416T1022Z-060417T0500Z/ NORTHERN NYE COUNTY-WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL... AUSTIN...EUREKA...DIAMOND VALLEY 322 AM PDT SUN APR 16 2006 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING... A WIND ADVISORY IS IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR CENTRAL AND EAST CENTRAL NEVADA. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 55 MPH ACROSS CENTRAL NEVADA THIS MORNING. STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON AND EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LISTEN TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO HTTP://WEATHER.GOV/ELKO FOR THE LATEST UPDATES ON THIS SITUATION. $$
000 WWUS75 KLKN 162228 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 328 PM PDT SUN APR 16 2006 NVZ033-170500- /O.EXA.KLKN.WI.Y.0017.000000T0000Z-060417T0500Z/ EXTREME EASTERN ELKO COUNTY- INCLUDING THE CITY OF...WEST WENDOVER 328 PM PDT SUN APR 16 2006 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 10 PM PDT THIS EVENING. STRONG SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 55 MPH WILL CONTINUE ACROSS EXTREME ELKO COUNTY FOR THE REST OF THIS AFTERNOON THROUGH 10 PM EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LISTEN TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO HTTP://WEATHER.GOV/ELKO FOR THE LATEST UPDATES ON THIS SITUATION. $$ NVZ013-035-037-170500- /O.CON.KLKN.WI.Y.0017.000000T0000Z-060417T0500Z/ NORTHERN NYE COUNTY-WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL... AUSTIN...EUREKA...DIAMOND VALLEY 328 PM PDT SUN APR 16 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL CONTINUE ACROSS CENTRAL NEVADA THROUGH 10 PM EVENING. WINDS WILL BECOME NORTHWEST 10 TO 20 MPH BY MIDNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LISTEN TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO HTTP://WEATHER.GOV/ELKO FOR THE LATEST UPDATES ON THIS SITUATION. $$ HARMER
000 WWUS75 KLKN 170451 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 951 PM PDT SUN APR 16 2006 NVZ013-033-035-037-170600- /O.EXP.KLKN.WI.Y.0017.000000T0000Z-060417T0500Z/ NORTHERN NYE COUNTY-EXTREME EASTERN ELKO COUNTY-WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...TONOPAH...WEST WENDOVER...ELY...RUTH... MCGILL...AUSTIN...EUREKA...DIAMOND VALLEY 951 PM PDT SUN APR 16 2006 ...WIND ADVISORY WILL EXPIRE AT 10 PM PDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 10 PM PDT / 11 PM MDT / THIS EVENING. WINDS ACROSS CENTRAL AND EASTERN NEVADA HAVE FALLEN BELOW ADVISORY CRITERIA. HOWEVER...STRONG WINDS WILL CONTINUE THROUGHOUT THE NIGHT WITH SUSTAINED WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH STRONGER GUSTS. LOCATIONS ACROSS SOUTHERN WHITE PINE COUNTY WILL SEE WINDS OF SIMILAR STRENGTH...BUT OUT OF THE SOUTHWEST BEFORE SWITCHING TO THE NORTHWEST AFTER MIDNIGHT AS A COLD FRONT MOVES THROUGH THE REGION. MOTORISTS TRAVELING IN HIGH PROFILE VEHICLES SHOULD CONTINUE TO USE EXTRA CAUTION THROUGHOUT THE NIGHT AS STRONG GUSTY CROSSWINDS ON STATE HIGHWAYS WILL PERSIST THROUGH SUNRISE. $$ FEHRN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Apr 15, 4:33 AM PDT, 10 hours 40 minutes earlier.
Area forecast discussion, Apr 15, 4:33 AM PDT, 10 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 433 AM PDT SAT APR 15 2006 .SYNOPSIS...WINDS WILL BE STRONG TODAY AND SUNDAY AHEAD OF A LOW PRESSURE SYSTEM APPROACHING FROM THE WEST. LIGHT PRECIPITATION WILL BE POSSIBLE TODAY AND TONIGHT NORTH...NEAR THE IDAHO LINE. PRECIPITATION WILL INCREASE ACROSS THE AREA SUNDAY...SPREADING FROM NORTHWEST TO SOUTHEAST...AND CONTINUE THROUGH SUNDAY NIGHT INTO MONDAY. PRECIPITATION WILL CHANGE TO SNOW SUNDAY AFTERNOON AND SUNDAY NIGHT...AS COLDER TEMPERATURES MOVE IN. A FEW INCHES OF SNOW WILL BE POSSIBLE...MAINLY IN THE MOUNTAINS. REA && .SHORT TERM...TODAY THROUGH MONDAY. THE MODELS AGREE WELL ON TROF CURRENTLY OFF THE NORTHWEST COAST SHARPENING UP AS IT MOVES INLAND AND OVER THE FA MIDDAY MONDAY. A 120KT JET ASSOCIATED WITH THIS TROF WILL MOVE OVER THE FA SUNDAY AND SUNDAY NIGHT...WITH A COUPLED JET PATTERN POSSIBLE. TODAY AND TONIGHT WILL SEE WEAK CAA...MAINLY NORTHWEST. ON SUNDAY THE GFS HALTS CAA...WHILE THE NAM CONTINUES TO COOL THINGS OFF. EITHER WAY...CAA BEGINS IN ERNEST LATE SUNDAY AFTERNOON AND CONTINUES THRU SUNDAY NIGHT. AVERAGING BETWEEN THE WARMER GFS AND THE COLDER NAM...AT EKO 700H TEMPS WILL DROP FROM -4C AT 00Z MONDAY TO -11 BY 12Z MONDAY. AT ELY THEY WILL DROP FROM +1C TO -8C. QPF WILL BE SIGNIFICANT SUNDAY NIGHT ACROSS THE FA...WITH THE QUESTION BEING HOW MUCH WILL TRANSLATE TO SNOW IN THE CENTRAL HIGHLANDS WHERE QPF IS HIGHEST...ANYWHERE FROM A QUARTER TO HALF INCH WITH THE GFS...AND A HALF TO ONE INCH WITH THE NAM. THE FREEZING LEVEL WILL DROP QUICKLY IN THE MIDDLE OF THE NIGHT IN THE HIGHLANDS...SO MAYBE HALF THE QPF WILL BE REALIZED WITH SNOW. SNOW WILL CONTINUE MONDAY WITH ANOTHER INCH OR TWO... MAINLY CENTRAL HIGHLANDS. ADVISORY CRITERIA ARE QUITE POSSIBLE SUNDAY NIGHT AND MONDAY IN WHITE PINE...LANDER AND EUREKA...AND THE MOUNTAINS OF NORTHERN ELKO...BUT NOT SO SURE ABOUT WINTER STORM CRITERIA DUE TO LIMITING FACTORS OF INITIALLY WARM GROUND AND VERY LOW RATIO INITIALLY. SO WILL LET DAY SHIFT LOOK AT BASED ON 12Z RUN. PRELIMINARY ESTIMATES FOR SUNDAY NIGHT AND MONDAY ARE THAT 3 TO 5 INCHES OF SNOW MANY FALL IN THE HIGHLANDS ABOVE 6500 FEET...WITH 1 TO 3 INCHES IN THE VALLEYS. REA .LONG TERM...MONDAY NIGHT THROUGH FRIDAY...COLD FRONT AND ASSOCIATED H5 TROUGH PUSH THROUGH THE AREA LATE MONDAY NIGHT WITH PRECIP TAPERING OFF IN NORTHERN LANDER/EUREKA...SOUTHERN ELKO AND WHITE PINE COUNTIES EARLY TUES AM. H7 TEMPS QUITE COLD...RANGES FROM -9C AT TPH TO -11C AT WMC AT MIDNIGHT TUESDAY. HIGH PRESSURE BUILDS INTO REGION ON TUESDAY MORNING...BRINGING DRY CONDITIONS AND WARMER TEMPS TO NEVADA FOR A FEW DAYS. BELIEVE TEMPS WILL RISE INTO MID TO UPPER 60S ON THURSDAY. NEXT MAJOR TROUGH DIGS SOUTHWARD FROM PACIFIC NW COAST ON FRIDAY MORNING AND SPREADS PRECIPITATION FROM WEST TO EAST IN CWA DURING THE DAY...BUMPED HIGH TEMPS DOWN A FEW DEGREES ON FRI AS A RESULT. HIGHEST QPF AMOUNTS ARE FORECAST TO BE APPROX 1 INCH NEAR CITIES OF AUSTIN AND EUREKA AS THE SYSTEM MOVES E-SEWARD ON FRIDAY. H7 TEMPS IN THOSE CITIES WILL BE AROUND -5C...WITH FREEZING LEVELS LOWERING TO 6000 FEET. HOWEVER...00Z GFS MAY BE MOVING THIS SYSTEM ONSHORE TOO FAST SO I ONLY INCLUDED LOW CHANCE POPS. THESE HIGH QPF VALUES DEFINITELY BEAR WATCHING. GIBBS && .AVIATION...TAFS AND TWEBS ADEQUATELY COVER EXPECTED WEATHER CONDITIONS. GIBBS && .HYDROLOGY...FLOODING CONTINUES ON THE HUMBOLDT RIVER FROM PALISADE TO WINNEMUCCA...ON THE MARYS RIVER AT DEETH...AND ON THE BRUNEAU RIVER AT ROWLAND. THE UPCOMING PRECIP AND WARMER TEMPS WILL LEAD TO ADDITIONAL RUNOFF AND MORE SNOW MELT...WHICH MAY CAUSE RIVERS TO RISE ONCE AGAIN. PLEASE SEE THE LATEST FLOOD STATEMENT RNOFLSLKN/WGUS85 LKN FOR DETAILS. REA && .LKN WATCHES/WARNINGS/ADVISORIES...FLOOD WARNINGS CONTINUES ON THE HUMBOLDT RIVER FROM PALISADE TO WINNEMUCCA...ON THE MARYS RIVER NEAR DEETH...AND ON THE BRUNEAU RIVER NEAR ROWLAND.
Hazardous weather outlook, Apr 15, 6:49 AM PDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 649 AM PDT SAT APR 15 2006 NVZ013-030>037-152300- EXTREME EASTERN ELKO COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- NORTHERN LANDER AND NORTHERN EUREKA COUNTIES-NORTHERN NYE COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-WHITE PINE COUNTY- 649 AM PDT SAT APR 15 2006 THIS OUTLOOK IS FOR NORTHERN NEVADA .DAY ONE...TODAY AND TONIGHT. WINDS WILL INCREASE TODAY AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM. WINDS WILL BE STRONGEST IN HUMBOLDT COUNTY...OUT OF THE SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. ELSEWHERE...WINDS WILL BE 20 TO 30 MPH WITH GUSTS TO 40 MPH. FLOOD WARNINGS REMAIN IN EFFECT FOR THE HUMBOLDT RIVER FROM CARLIN TO WINNEMUCCA...ON THE MARYS RIVER AT DEETH...AND ON THE BRUNEAU RIVER AT ROWLAND. FOR MORE DETAILS PLEASE REFER TO PRODUCT RNOFLSLKN OR WGUS85 KLKN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS WILL SPREAD FROM NORTHWEST TO SOUTHEAST ACROSS NEVADA ON SUNDAY...AHEAD OF A STRONG COLD FRONT. PRECIPITATION WILL CHANGE TO SNOW SUNDAY AFTERNOON AND EVENING IN HUMBOLDT COUNTY...AND SUNDAY EVENING AND NIGHT ELSEWHERE. SNOW WILL CONTINUE THROUGH THE NIGHT INTO MONDAY. TWO TO SIX INCHES OF SNOW WILL BE POSSIBLE IN THE MOUNTAINS...WITH THE HIGHER AMOUNTS GENERALLY IN WHITE PINE COUNTY AND THE RUBIES. VALLEYS COULD SEE 1 TO 2 INCHES OF SNOW. WINDS WILL BE STRONG AGAIN ON SUNDAY ACROSS ELKO...LANDER...EUREKA... WHITE PINE...AND NYE COUNTIES...OUT OF THE SOUTHWEST AT 20 TO 30 MPH WITH GUSTS TO 40 MPH. WINDS MAY BE STRONGER IN THE CENTRAL HIGHLANDS OF SOUTHERN LANDER...SOUTHERN EUREKA...NORTHERN NYE... AND WHITE PINE COUNTIES...WITH GUSTS TO 50 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. REA
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:34 AM PDT | Wind Advisory | LKN | Humboldt | 15 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.